دانشگاه شهید مدنی آذربایجان

 آمار

تعداد نشریات5
تعداد شماره‌ها115
تعداد مقالات1,304
تعداد مشاهده مقاله1,290,736
تعداد دریافت فایل اصل مقاله1,139,240
Das, Sumanta, Sen, Mridul Kanti, Maity, Sunil kumar. (1404). Leavitt path algebras for order prime Cayley graphs of finite groups. , 10(4), 743-761. doi: 10.22049/cco.2024.28966.1798
Sumanta Das; Mridul Kanti Sen; Sunil kumar Maity. "Leavitt path algebras for order prime Cayley graphs of finite groups". , 10, 4, 1404, 743-761. doi: 10.22049/cco.2024.28966.1798
Das, Sumanta, Sen, Mridul Kanti, Maity, Sunil kumar. (1404). 'Leavitt path algebras for order prime Cayley graphs of finite groups', , 10(4), pp. 743-761. doi: 10.22049/cco.2024.28966.1798
Das, Sumanta, Sen, Mridul Kanti, Maity, Sunil kumar. Leavitt path algebras for order prime Cayley graphs of finite groups. , 1404; 10(4): 743-761. doi: 10.22049/cco.2024.28966.1798


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب